# SDR CA960723536

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767209
- Engine: Pwa JT9D7R4D
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 60B800506
- Condition: Malfunction
- Location: Aileron
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT AILERON LOCKOUT MESAGE ON EICAS. RH AILERON LOCKOUT ACTUATOR REPLACED.
